# SDR AALA20001910

- Difficulty date: November 19, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT ROW 36 AB INOPERATIVE.  REPLACED EMERGENCY EXIT CONNECTOR AT SEAT ROW 36 AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
